# SDR SWAA2022090148870

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737
- Aircraft serial: 28253
- Aircraft time: 56,203 hours, 36,268 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Aft Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE FELL OUT / [01] REFERENCE AMM 25-66-01 REPACKED AFT SERVICE DOOR SLIDE. AC OK FOR SERVICE
